Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Got acne after taking medication for spondylitis for back pain

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
i have acane problem since last 2 year,i have acne problem in teen age but 2 year back i had pain in my spin after taking 3 month medicine of spodalitish ,acane prolem start once again
Posted Tue, 8 May 2012 in Acne
Answered by Dr. Rohit Batra 2 hours later
Thanks for your query.

Acne is a chronic disease and can erupt again and again. There is no need to worry for same.

You would definitely need to be put on treatment.
Even if the lesions have started afresh, you would need oral antibiotics like doxycycline. Since these are prescription drugs, I would not be able to prescribe them on this forum.
Topical creams like clindamycin in combination with benzoyl peroxide in morning. This is available by the name of Clindoxyl gel. Also use Adaferin gel 0.1% at night.
A face wash containing salycylic acid can be used on regular basis.
Please avoid all sorts of creams and lotions.

I hope I have answered your query. Please accept my answer if you have no follow up queries.

Dr.Rohit Batra


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor